Back to Ask the Diabetes Team Ask the Diabetes Team

From Delhi, India:

My four-year-old son has type 1 diabetes. He was diagnosed eight months ago and is on Lantus and NovoRapid. Almost every morning, he is complaining of muscular pain in his hand and leg. What would cause this? Generally, his fasting blood sugar is 47 mg/dl [2.6 mmol/L] to 95 mg/dl [5.3 mmol/L]. Postprandially, he runs from 55 mg/dl [3.1 mmol/L] to 210 mg/dl [11.7 mmol/L]. His last A1c was 9.6%.


I'm unsure why your son would be having muscle pains in his hands and legs. I doubt that it is related to his diabetes. I would review his complaints with your pediatrician for more detailed advice.


Original posting 2 Jun 2008
Posted to Aches and Pains


  Home Return to Top

Last Updated: Tuesday April 06, 2010 15:10:16
This Internet site provides information of a general nature and is designed for educational purposes only. If you have any concerns about your own health or the health of your child, you should always consult with a physician or other health care professional.

This site is published by T-1 Today, Inc. (d/b/a Children with Diabetes), a 501c3 not-for-profit organization, which is responsible for its contents.
By using this site, you agree to our Terms of Use, Legal Notice, and Privacy Policy.
© Children with Diabetes, Inc. 1995-2015. Comments and Feedback.